# SDR N6WA2016090101

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 33,110 hours, 24,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT OVERWING DOOR INDICATION CAUTION MESSAGE.  DEFERRED RT OVERWING DOOR INDICATION CAUTION MESSAGE CONTROL 70008113 IAW MEL 52-70-03, CAT C.
